# SDR QXEA2021062200303

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 30,382 hours, 32,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 58A104
- Condition: Damaged
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA BREPORTS THE FA EMERGENCY LIGHT BUTTON COVER IS HANGING LOOSE. REMOVED FROM SERVICE. REMOVED FWD FA EMERGENCY LIGHT SWITCH, INSTALLED NEW SWITCH GUARD, RE-INSTALLED EMERGENCY LIGHT PUSH SWITCH IAW Q400 AMM TASKS 20-30-07-000-801 AND 400-801.  OPS CHECK GOOD. RETURNED TO SERVICE.
